# SDR HNAA2020082600249

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 37,233 hours, 33,236 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Haze
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS HAZE LIKE SMOKE IN CABIN DURING CLIMBOUT CLEARED AT CRUISE.  AIRCRAFT 691 IS CURRENTLY IN WORK, ENGINE IS BEING R&R IN RIC.
